# SDR SWAA2025081299732

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 63,623 hours, 38,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN LIGHTING EMERGENCY CHARGER FWD C.B. P18-3 A-11 POPPED.   RE-SET PAX CABIN LIGHTING EMERGENCY CHARGER FWD C.B. PER AMM 20-60-01. NO DEFECTS NOTED.
